# SDR DALA1131107006

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 50,188 hours, 6,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY TRACK LIGHTS ALONG BUSINESS ELITE SEATS ROW 10-14 ON THE LEFT AND RIGHT AISLE WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE LEFT SOCKET AT SEAT 11B SHORTED AND BLOWING THE FUSES AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE SOCKET WAS REPLACED.
